# SDR SIMA20120608001

- Difficulty date: June 8, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N852AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145736
- Aircraft time: 21,744 hours, 20,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 4074,  FLIGHT ATTENDANT UNABLE TO OPEN DOOR.  DOOR CLOSES FINE, GETS STUCK WHEN TRYING TO OPEN.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED MAIN DOOR.  CHECKED DOOR,  WITHIN LIMITS.  NO FURTHER MAINTENANCE REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
